A proof of Shelah's partition theorem

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


A self contained proof of Shelah's theorem is presented: If μ is a strong limit singular cardinal of uncountable cofinality and 2μ > μ+ then {Mathematical expression}.

Original languageEnglish
Pages (from-to)263-268
Number of pages6
JournalArchive for Mathematical Logic
Issue number4
StatePublished - 1 Oct 1995
Externally publishedYes

ASJC Scopus subject areas

  • Philosophy
  • Logic


Dive into the research topics of 'A proof of Shelah's partition theorem'. Together they form a unique fingerprint.

Cite this